PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2011 | 9 | 3 | 593-602
Tytuł artykułu

A decomposition theorem for compact groups with an application to supercompactness

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that every compact connected group is the limit of a continuous inverse sequence, in the category of compact groups, where each successor bonding map is either an epimorphism with finite kernel or the projection from a product by a simple compact Lie group. As an application, we present a proof of an unpublished result of Charles Mills from 1978: every compact group is supercompact.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
9
Numer
3
Strony
593-602
Opis fizyczny
Daty
wydano
2011-06-01
online
2011-03-22
Twórcy
Bibliografia
  • [1] van Douwen E. K., van Mill J., Supercompactspaces, Topology Appl., 1982, 13(1), 21–32 http://dx.doi.org/10.1016/0166-8641(82)90004-9
  • [2] Hofmann K. H., Morris S. A., The Structure of Compact Groups, 2nd ed., de Gruyter Stud. Math., 25, de Gruyter, Berlin, 2006
  • [3] Kuz’minov V., On Alexandrov’s hypothesis in the theory of topological groups, Dokl. Akad. Nauk SSSR, 1959, 125, 727–729 (inRussian)
  • [4] van Mill J., Supercompactness and Wallman Spaces, Math. Centre Tracts, 85, Mathematisch Centrum, Amsterdam, 1977
  • [5] Mills C.F., Compact groups are supercompact, Free University of Amsterdam, Faculty of Mathematics, September 1978, seminar report
  • [6] Mills C.F., van Mill J., A nonsupercompact continuous image of a supercompact space, Houston J. Math., 1979, 5(2), 241–247
  • [7] Strok M., Szymanski A., Compact metric spaces have binary bases, Fund. Math., 1975, 89, 81–91
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0019-x
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.